# SDR NSVA2010183

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 6,092 hours, 6,038 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENTION RECEIVED 3 RED LIGHTS, BACK TO CRUISE RAN CHECK LIST APPLIED ALTERNATE GEAR EXTENTION NO ISSUES LANDED SAFELY.  FERRIED TO ALB.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE, OPS CHECKED GOOD.
